# SDR UPS01635811

- Difficulty date: May 3, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-300
- Aircraft serial: 27757
- System (JASC): 3510 · Crew Oxygen System
- Part: Strap
- Condition: Cracked
- Location: 02 Bottles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINT INSP FOUND 02 BOTTLE STRAP CRACKED.   R&R 02 BOTTLE STRAP
